Title of article :
Some degenerate and quasilinear parabolic systems not in divergence form ✩
Author/Authors :
Mingxin Wang، نويسنده ,
Issue Information :
دوهفته نامه با شماره پیاپی سال 2002
Pages :
13
From page :
424
To page :
436
Abstract :
This paper deals with positive solutions of degenerate and quasilinear parabolic systems not in divergence form: ut = up(Δu + av), vt = vq(Δv + bu), with null Dirichlet boundary conditions and positive initial conditions, where p, q, a and b are all positive constants. The local existence and uniqueness of classical solution are proved. Moreover, it will be proved that all solutions exist globally if and only if ab λ21 , where λ1 is the first eigenvalue of −Δ in Ω with homogeneous Dirichlet boundary condition.  2002 Elsevier Science (USA). All rights reserved.
Keywords :
Not in divergence form , Global solution , Quasilinear parabolic systems , Blow-up in finite time , Degenerate
Journal title :
Journal of Mathematical Analysis and Applications
Serial Year :
2002
Journal title :
Journal of Mathematical Analysis and Applications
Record number :
930197
Link To Document :
بازگشت